MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT

ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT
Model Number 0110-2261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Edema (1820)
Date of Event 12/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinic is reporting this adverse event only and did not request or require field service or clinical support.Manufacturing date requested but not available at the time of this report.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
Surgeon reported that a laser vision correction patient had surgery and presented on (b)(6) 2016 with recurrent corneal erosion with surrounding brawny edema in left eye.It was reported that patient is being follow up and scheduled to be seen the next day, (b)(6).The site notified that the patient did not show for the (b)(6) appointment however was seen on (b)(6) 2017 and according to the medical record the doctor noted adverse event resolved.The resolution date is therefore (b)(6) 2017.
 
Additional Manufacturer Narrative
It was reported that patient had surgery on (b)(6) 2016.Manufacturing date provided 11/19/2015.All pertinent information available to abbott medical optics has been submitted.

Brand Name
IDESIGN AWS SYSTEM
Common Device Name
REFRACTIVE MEASUREMENT
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6250952
Report Number3006695864-2017-00029
Device Sequence Number16332616
Product Code HKO
UDI-Device Identifier05050474591912
UDI-Public(01)05050474591912
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0110-2261
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCIMER SN (B)(4)
Outcome Attributed to Adverse Event Other;